# SDR Z5FA20110824001

- Difficulty date: August 24, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N546CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605524
- Aircraft time: 6,045 hours, 4,383 cycles
- Engine: Pwc PW545B
- Engine time: 5,738 hours, 4,172 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE LOW OIL PRESSURE LIGHT ON DURING CRUISE. DIVERTED AFTER DECLARING EMERGENCY.  CREW FOLLOWED EMERGENCY CHECK LIST AND LANDED WITHOUT INCIDENT.  RT ENGINE IS BEING REPLACED.    ENGINE WAS REPLACED DUE TO OIL FOUND BEHIND FAN SPINNER AND IN ENGINE COMPRESSOR SECTION.
